Lagrange interpolation and entire functions
Revista colombiana de matematicas, Tome 24 (1990) no. 3-4, pp. 115-124
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{RCM_1990__24_3-4_181837,
author = {Radwan Al-Jarrah and Kamel Al-Khaled},
title = {Lagrange interpolation and entire functions},
journal = {Revista colombiana de matematicas},
pages = {115--124},
year = {1990},
volume = {24},
number = {3-4},
zbl = {0721.41005},
url = {http://geodesic.mathdoc.fr/item/RCM_1990__24_3-4_181837/}
}
Radwan Al-Jarrah; Kamel Al-Khaled. Lagrange interpolation and entire functions. Revista colombiana de matematicas, Tome 24 (1990) no. 3-4, pp. 115-124. http://geodesic.mathdoc.fr/item/RCM_1990__24_3-4_181837/